Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The multipicative group of absolutely algebraic fields in characteristic $ p$


Author: Stephen J. Tillman
Journal: Proc. Amer. Math. Soc. 23 (1969), 601-604
MSC: Primary 12.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0252367-8
MathSciNet review: 0252367
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Serge Lang, Algebraic numbers, Addison-Wesley Publishing Co., Inc., Reading, Mass.-Palo Alto-London, 1964. MR 0160763

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.45

Retrieve articles in all journals with MSC: 12.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0252367-8
Article copyright: © Copyright 1969 American Mathematical Society